Acne Archives

Accutane effects on depression

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane effects on depression

Posted by
Jenna on March 27, 2000 at 14:15:56:

I had started Accutane 40mg in November and started to feel very depressed. I have a history of depression, but was not asked by my doctor or told that Accutane could cause this. I was taken off the Accutane after one month, which made me even more depressed because it was the only thing that had worked. I started to feel better and was taking St. John's Wort. I ask the doctor if I could start over again. He started me back on 20mg a day in January and I still took the St. John's Wort. After two months I was upped to 40 mg a day again and I'm doing fine. I just had my three month follow up and he says I only need one more month. I still have my scars for which I will use Retin-A after I stop the Accutane and my doctor told me to return if My acne comes back. I think my acne is related to my hormones because it is really bad when I get my period. Do you think my acne problem will be less after Accutane treatment or do you supposed it will come back?



Re: Accutane effects on depression

Posted by KMD on March 27, 2000 at 16:32:19:

In Reply to: Accutane effects on depression posted by Jenna on March 27, 2000 at 14:15:56:

Go to the search engine on this site and read about acne, what causes it, and how to get rid of it forever (accutane won't do it). Also, go to the articles on health and read about acne. Then really spend some time reading about stored stress effect of the hypothalamus which is causing all of your symptoms, and learn an effective form of SR. You will find the answers to why acne is related to your hormonal system, which must be out of whack.

This site is dedicated to correcting the underlying causes to disorders, instead of simply treating them with drugs. Accutane is dangerous, by the way, and you may have a lifetime of effects from taking it...

I would suggest ordering Dr. Stoll's book - it is full of useful information to help you make better decisions about your own health care.

Hey Walt, how about we come up with a generic form letter for answering the acne and accutane questions? It could be very informative, and include the links for the newcomers, but since you could just copy and paste it for each (repetitive) acne question, it would save you a lot of time. Just a thought!



Accutane and its rules

Posted by
ashley on March 28, 2000 at 01:38:28:

In Reply to: Accutane effects on depression posted by Jenna on March 27, 2000 at 14:15:56:

Dear Dr.
I am an 18 year old female. My question is why do you have to start accutane on the secound or third day of your mensteral cycle? Why can't you just start taking the medicane when you pick it up at the drug store? Do they give the pregnancy test the first visit and get the results that day, so that you can get the med that day as well? Also how do they know if you start the med. when your on your cycle? Please answer!



Re: Accutane effects on depression

Posted by Waslt Stoll on March 29, 2000 at 07:50:22:

In Reply to: Accutane effects on depression posted by Jenna on March 27, 2000 at 14:15:56:

Hi, Jenna.

Have you read the archives about acne on this BB?

Walt



Re: Accutane effects on depression

Posted by Walt Stoll on March 29, 2000 at 08:14:56:

In Reply to: Re: Accutane effects on depression posted by KMD on March 27, 2000 at 16:32:19:

Hi, KMD.

Thanks for your suggestion. We are trying to do that. See the introduction summary for acne in the archives. Granted, it needs work but, anyone can get what they need there.

I would appreciate any feedback about our efforts as that is the only way we imporove.

Namaste`

Walt



Re: Accutane effects on depression

Posted by
jenna on March 29, 2000 at 12:41:09:

In Reply to: Re: Accutane effects on depression posted by Waslt Stoll on March 29, 2000 at 07:50:22:

Yes I have read the archives. Who ever wrote me said said: (Then really spend some time reading about stored stress effect of the hypothalamus which is causing all of your symptoms, and learn an effective form of SR. You will find the answers to why acne is related to your hormonal system, which must be out of whack.) Is the only way to fix my "out of whack hormonal system" and stress against my hypothalamus skilled relaxation? I do not think of my self as that stressed. Do I have to order your book to learn more about SR or can you just give me a clue as to little things to do and how do do them? Thanks Dr. Stoll



Re: Accutane effects on depression. SR for acne??? Archive in acne and stress.

Posted by Walt Stoll on April 02, 2000 at 08:27:28:

In Reply to: Re: Accutane effects on depression posted by jenna on March 29, 2000 at 12:41:09:

Hi, Jenna.

There are literally thousands of articles out there now that are finally proving what the ancients have known for thousands of years: we accomodate to stress-effects and so do not feel them as they accumulate, The only way one can start feeling the burden they have been carrying is to do SR even once and notice the difference.

SR IS the only way known ( so far) that will actually discharge this stored stress-efect. Tranquilizers can help cover up the effects we notice but do nothing about the actual acconmodation and storage. This is like putting masking tape over the red light on the dashbord of your car instead of doing something about why it has gone on.

Finally, you really ned to update your perception of what stress IS. Read the article on the home page about "The Modern Medical Interpretation of Stress". When I first started studying this, I would have said the same thing: "I am the coolest, calmest person I know. What do you mean, stress?!" Of course, I had hypertension, chronic headaches due to TMJ, chronic hyperacidity, ruptured discs in my back (wearing a brace), severe hemorrhoids, chronic depression, arthritis in knees, etc. All of these are now known to be CAUSED by stress.

As soon as I learned to practice SR, within 6 months, they were all gone.

My book would just help you to understand how all of this fits together (From this note you are telling me that you really need that.) It will not help you learn to DO SR. For that, use the bulletin board and get the workbook as has been recommended in everything you have read here about SR.

THEN when you have experienced SR, and its benefits for acne, write again.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!